Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi,

I started taking Claravis (generic Accutane) 40mg on May 1st. And just a mere 7 weeks later have been taken off the medication. My liver counts skyrocketed, I had yellowing of the eyes, flu like symptoms and severe bone/joint pain. My body just didn't tolerate it at all.

The worst part, IT WAS WORKING!! I'm clear, perfectly clear. Even during my period, not ONE pimple.

Im so sad, my derm won't put me on it again, not even a lower dose...

What now? Will it come back, will it come back worse??? Do I have any other options besides Antibiotics?

Ug...so sad...

Share this post


Link to post
Share on other sites

I'm so sorry to hear that. :comfort: I can imagine how devastated you must be from this. Don't give up hope though. Have you tried Dan's Regimen? It works for Severe Acne as well. If you strictly follow it, there's a good chance you will like the results. As bad as you feel, remember that this chapter of your life sucks, but the book is far from over. It's going to get better. :angel:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×